# SDR ASAA2019022748299

- Difficulty date: February 24, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 13,518 hours, 4,368 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Zone Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ZONE TEMP LIGHT ILLUMINATES ON RECALL. EXT ON RESET. GROUNDED - YES. REF B737-900 FIM 21-62 TASK 842, #2 PZTC BITE LOGGED FLT DECK TRIM VALVE FAULT. RESET FAULT MSG. PZTC BITE VERIFY TESTED GOOD WITHOUT FAULTS. VERIFIED BOTH PACKS OPS CHECKED NORMAL IN ALL TEMP RANGE W/O FAULTS.
